# SDR UIEA2023082900815

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 1387T10013
- Part serial: 7149
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUNCTION FAIL - FOUND LH WLG ALTN ELEC MOTOR FUNCTION TEST FAIL( 1) IAW AMM 32-36-01-004-001 REV 108 AND AMM 32-36-01-404-009 REV 108 STEP A TO F(4) R/R LH WLG ALTN ELEC MOTOR. 2) IAW AMM 32-36-01-404-009 REV 108 PERFORM TEST RESULT WAS GOOD. 3) CONDITION CHECK OK )
